Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eyesclozedtight

fading red marks while on accutane???

Recommended Posts

so i've been on accutane for close to a month and a half now, and it has worked incredibly well. little to no more breakouts. now it's just these pesky red marks that are keeping me down. i've read through alot of these forums on how to get rid of them, but most aren't recommended while on accutane. i think there must be something i can do to be proactive about it as opposed to waiting 6 more months. does anyone have any recommendations? i currently use aloe every night, and so far i'm not sure how much that has helped. help me out friends!

Share this post


Link to post
Share on other sites

hey thanks a ton! unfortunately though, i'm allergic to eggs, and i'm worried that using an egg mask might not be the wisest idea. but i'll give the other stuff a shot! does anyone else have any suggestions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×